# SDR AWXA0001895

- Difficulty date: June 26, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C375903
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND AFT SIDE BS 178 BULKHEAD BELOW FLOOR WEB CRACKED RBL .6 TO LBL .6, WL 187.  REPAIRED CRACKED AREA BS 178 WEB, RBL .6 TO LBL .6, WL 187 IAW B737-300 SRM 51-40-02, 51-20-01, 53-10-08 FIG 24.
